# SDR GLBA200901071

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 26,208 hours, 33,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FUSELAGE FRAME CRACKED APPROX .400 INCH IN LENGTH AT THE STRINGER 10R CUTOUT AT FS 164. MX REPAIRED FRAME CRACK AT STRINGER RELIEF HOLE IAW SRM 51-70 AT F.S. 164 AND STRINGER 10R. REPAIR APPROX 5.5 INCHES BY 2.5 INCHES OUT OF 2024 T3 ALUMINAUM, .071 INCH, MS20470AD RIVETS. RII INSP COMPLIED IAW TASKCARD 8.2.1.
